# SDR 97ZZZX2918

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N66221
- Make and model: Cessna 150M
- Aircraft serial: 15075929
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Angle
- Part number: 05233091
- Condition: Corroded
- Location: Rt Wing Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, INTERGRANULAR CORROSION WAS FOUND IN ANGLE REINFORCEMENT AT RT WING SPAR BUTT WHERE SPAR BOLTS TO FUSELAGE SPAR CARRY-THROUGH.  DIFFICULT AREA TO INSPECT WITHOUT REMOVAL OF COCKPIT HEADLINER.  SUBMITTER STATED IMPROPER HEAT TREATMENT WHEN MANUFACTURED.  RECOMMENDATION:  AGING AIRCRAFT REQUIRE MORE DETAILED INSPECTION IN DIFFICULT TO SEE AREAS.  SIDE NOTE:  A PAIR OF PLIERS WERE FOUND INSIDE A VOID IN THE RIGHT WING.  RUST OF PLIERS INDICATE IT HAD BEEN THERE A LONG TIME.
